MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 S-ROM*DRILL BIT 3.2/50MM(JMPC); DRILLS (BITS, SLEEVES, GUIDES) : DRILLS

DEPUY ORTHOPAEDICS INC US 1818910 S-ROM*DRILL BIT 3.2/50MM(JMPC); DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Catalog Number 535612
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the drill bit is bent.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7781597
Report Number1818910-2018-66609
Device Sequence Number19085815
Product Code HTW
UDI-Device Identifier10603295172628
UDI-Public10603295172628
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number535612
Device Lot Number100NG6B178
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer09/14/2018
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR